Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 9, NWS Green Bay, WI

February 21, 20159 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 21, 2015, 3:53 AM CST for 9 counties in Wisconsin. It took effect at Feb 22, 2015, 3:00 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2015, 3:53 AM CST (09:53 UTC)
In effect from
Feb 22, 2015, 3:00 AM CST
Expired
Feb 23, 2015, 10:00 AM CST
In force
31 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WWUS43 KGRB 210953
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CST SAT FEB 21 2015

...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY...

.ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN INTO SUNDAY.
THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY NORTHWEST
WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO LATE TONIGHT
THROUGH MIDDAY SUNDAY.

WIZ005-010>012-018-019-030-035-036-211800-
/O.NEW.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
353 AM CST SAT FEB 21 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM CST SUNDAY. 

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT
  AND CONTINUE SUNDAY MORNING. WIND CHILLS LIKE THESE CAN PRODUCE
  FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
7 follow-up statements
742 
WWUS43 KGRB 211732
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 AM CST SAT FEB 21 2015

...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY...

.ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN INTO
SUNDAY. THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY
NORTHWEST WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO
LATE TONIGHT THROUGH MIDDAY SUNDAY.

WIZ005-010>012-018-019-030-035-036-220400-
/O.CON.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1132 AM CST SAT FEB 21 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM CST
SUNDAY...

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE 
  TONIGHT AND CONTINUE SUNDAY MORNING. WIND CHILLS LIKE THESE 
  CAN PRODUCE FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT 
  PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
516 
WWUS43 KGRB 220337
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST SAT FEB 21 2015

...VERY COLD WINDS CHILLS RETURN LATE TONIGHT AND SUNDAY...

.ARCTIC AIR WILL RETURN TO WISCONSIN TONIGHT AND REMAIN IN PLACE
THROUGH SUNDAY. THE COMBINATION OF SUB-ZERO TEMPERATURES AND AN
INCREASING NORTHWEST WIND WILL PRODUCE WIND CHILLS OF 20 TO 30
BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY.

WIZ005-010>012-018-019-030-035-036-221000-
/O.CON.KGRB.WC.Y.0009.150222T0900Z-150222T1700Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
937 PM CST SAT FEB 21 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM CST
SUNDAY...

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT
  AND CONTINUE THROUGH SUNDAY MORNING. WIND CHILLS LIKE THESE CAN
  PRODUCE FROSTBITE IN 30 MINUTES OF LESS IF YOU ARE NOT PROPERLY
  CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

AK
144 
WWUS43 KGRB 220929
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CST SUN FEB 22 2015

...BITTER COLD WIND CHILLS WILL CONTINUE...

.ARCTIC AIR RETURNED TO WISCONSIN LAST NIGHT AND WILL REMAIN IN
PLACE THROUGH MONDAY. THE VERY COLD TEMPERATURES AND A STEADY WIND
WILL CREATE WIND CHILLS OF 15 TO 25 BELOW ZERO FOR MUCH OF TODAY
AND 25 TO 35 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. SOME
PLACES IN NORTHCENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40
BELOW ZERO TONIGHT.

WIZ013-020>022-031-037>040-045-048>050-073-074-221730-
/O.NEW.KGRB.WC.Y.0010.150223T0300Z-150223T1600Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
329 AM CST SUN FEB 22 2015

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST
MONDAY. 

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO EXPECTED TONIGHT
  THROUGH MONDAY MORNING.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT
  PROPERLY DRESSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>012-018-019-030-035-036-221730-
/O.EXT.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
329 AM CST SUN FEB 22 2015

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY...

* WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ARE EXPECTED TODAY. WIND
  CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH MONDAY
  MORNING. A FEW PLACES COULD HAVE WIND CHILLS OF 40 BELOW ZERO.

* WIND CHILLS LIKE THESE CAN PRODUCE FROSTBITE IN LESS THAN 30
  MINUTES IF YOU ARE NOT PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
039 
WWUS43 KGRB 221701
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CST SUN FEB 22 2015

...BITTER COLD WIND CHILLS WILL CONTINUE...

.ARCTIC AIR WILL REMAIN IN PLACE THROUGH MONDAY. THE VERY COLD
TEMPERATURES AND A STEADY WIND WILL CREATE WIND CHILLS OF 15 TO 25
BELOW ZERO FOR MUCH OF TODAY AND 25 TO 35 BELOW ZERO TONIGHT
THROUGH MONDAY MORNING. SOME PLACES IN NORTH-CENTRAL WISCONSIN
COULD HAVE WIND CHILLS TO 40 BELOW ZERO TONIGHT.

WIZ005-010>012-018-019-030-035-036-230400-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1101 AM CST SUN FEB 22 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WIND CHILL VALUES OF 15 TO 25 BELOW ZERO ARE EXPECTED TODAY.
  WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH
  MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS 40
  BELOW ZERO.

* WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 MINUTES
  IF YOU ARE NOT PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-230400-
/O.CON.KGRB.WC.Y.0010.150223T0300Z-150223T1600Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
1101 AM CST SUN FEB 22 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST MONDAY...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO EXPECTED TONIGHT 
  THROUGH MONDAY MORNING. 

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT 
  PROPERLY DRESSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
382 
WWUS43 KGRB 230336
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CST SUN FEB 22 2015

...BITTER COLD WIND CHILLS EXPECTED TONIGHT INTO MONDAY MORNING...

.ARCTIC AIR WILL REMAIN IN PLACE THROUGH MONDAY. THE BITTER COLD
TEMPERATURES AND A STEADY 5 TO 10 MPH WIND WILL CREATE WIND CHILLS
OF 25 TO 35 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. SOME
PLACES IN NORTH-CENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40
BELOW ZERO LATE TONIGHT.

WIZ013-020>022-031-037>040-045-048>050-073-074-231145-
/O.CON.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
936 PM CST SUN FEB 22 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WIND CHILL VALUES OF 20 TO 35 BELOW ZERO EXPECTED TONIGHT
  THROUGH MONDAY MORNING.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT 
  PROPERLY DRESSED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>012-018-019-030-035-036-231145-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
936 PM CST SUN FEB 22 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH
  MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS
  40 BELOW ZERO.

* WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 
  MINUTES IF YOU ARE NOT PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

AK
159 
WWUS43 KGRB 231116
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
516 AM CST MON FEB 23 2015

...BITTER COLD WIND CHILLS EXPECTED THIS MORNING...

.VERY COLD TEMPERATURES AND A STEADY 5 TO 10 MPH WIND WILL CREATE
WIND CHILLS OF 25 TO 35 BELOW ZERO THIS MORNING. SOME PLACES IN
NORTH CENTRAL WISCONSIN COULD HAVE WIND CHILLS TO 40 BELOW ZERO.

WIZ013-020>022-031-037>040-045-048>050-073-074-231600-
/O.CON.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
516 AM CST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO.

* FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES IF YOU ARE NOT
  PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>012-018-019-030-035-036-231600-
/O.CON.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
516 AM CST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILLS OF 25 TO 35 BELOW ZERO ARE LIKELY TONIGHT THROUGH 
  MONDAY MORNING. A FEW PLACES COULD HAVE WIND CHILLS AS COLD AS 
  40 BELOW ZERO. 

* WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE IN LESS THAN 30 
  MINUTES IF YOU ARE NOT PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
587 
WWUS43 KGRB 231559
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CST MON FEB 23 2015

...BITTERLY COLD WIND CHILLS MODERATING THIS MORNING...

.THOUGH LOCATIONS ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN
REMAIN BELOW ZERO LATE THIS MORNING...TEMPERATURES ARE QUICKLY
WARMING FROM THEIR BITTERLY COLD LOWS THIS MORNING. WIND CHILL
READINGS WILL CONTINUE TO MODERATE BETWEEN 15 AND 25 BELOW ZERO
FOR THE NEXT HOUR OR TWO BEFORE PEAKING AROUND 10 BELOW DURING THE
AFTERNOON. AS A RESULT...WILL LET THE WIND CHILL ADVISORY EXPIRE.
BE SURE TO DRESS APPROPRIATELY IF VENTURING OUTSIDE TODAY.

WIZ013-020>022-031-037>040-045-048>050-073-074-231700-
/O.EXP.KGRB.WC.Y.0010.000000T0000Z-150223T1600Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
959 AM CST MON FEB 23 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...


$$

WIZ005-010>012-018-019-030-035-036-231700-
/O.EXP.KGRB.WC.Y.0009.000000T0000Z-150223T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
959 AM CST MON FEB 23 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...


$$

MPC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 20, 10:53 PM CST, 5 hours earlier.

Area forecast discussion, Feb 20, 10:53 PM CST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CST FRI FEB 20 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 307 PM CST FRI FEB 20 2015

SNOW CONTINUED ACROSS THE FORECAST AREA IN WARM ADVECTION AHEAD
OF AN APPROACHING FRONT. FORECAST SNOWFALL TOTALS OF ONE TO THREE
APPEAR TO BE ON TRACK SO FAR. THUS...HAVE NOT MADE MAJOR CHANGES.
KEPT THE ADVISORY FOR DOOR COUNTY SINCE THERE IS STILL PLENTY OF
TIME FOR THE SNOW TO PILE UP THERE. THE MAJORITY OF THE SNOW
SHOULD END FROM WEST TO EAST DURING THE NIGHT BUT HAVE KEPT SLIGHT
CHANCES GOING IN THE EAST...ALONG WITH A SMALL AREA OF CHANCE POPS
TO BETTER BLEND WITH FORECAST GRIDS TO THE SOUTH AND EAST. CHANCE
POPS RETURN FOR NORTH CENTRAL WISCONSIN AS WINDS SHIFT TO
NORTHWEST DURING THE NIGHT. DELTA-T VALUES SHOULD BE SUFFICIENT FOR
LAKE EFFECT. HAVE KEPT THE CHANCE AND SLIGHT CHANCE POPS
THROUGHOUT THE DAY ON SATURDAY.

MODELS SHOWED SOME WEAK SHORT WAVE ENERGY MOVING INTO THE AREA
SATURDAY AFTERNOON/EVENING. HAVE NOT REALLY ACCOUNTED FOR THIS IN
THE GRIDS ATTM DUE TO TIMING AND QPF DIFFERENCES.

TEMPERATURES WILL BE RATHER MILD COMPARED TO THE PAST COUPLE OF
DAYS BUT STILL BELOW NORMAL FOR THIS TIME OF YEAR.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 307 PM CST FRI FEB 20 2015

CONFIDENCE IN THE ROLLER COASTER THEME CONTINUES TO BE RELATIVELY
HIGH WITH BEEFY HIGHS CONTINUING TO MOVE THROUGH THE
REGION...BRINGING FRIGID TEMPERATURES AND AT TIMES DANGEROUS
WIND CHILLS. THEY ARE SEPARATED BY QUICKLY PASSING LOWS BRINGING
POTENTIAL FOR LIGHT SNOW AND WINDS OUT OF THE SOUTH TO BRIEFLY
DRAG UP TEMPERATURES...THOUGH STILL BELOW NORMAL.

TEMPERATURES SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL BE SENT BACK
DOWN THE TUBES AS ANOTHER PUSH OF COLD AIR SURGES IN. SUNDAY NIGHT
LOOKS TO BE THE COLDER NIGHT OF THE TWO UNDERNEATH CLEARER SKIES.
THE TIMING FOR THE ARRIVAL OF THE COLD AIR WILL BE KEY TO HOW LOW
WIND CHILLS GO...PARTICULARLY SATURDAY NIGHT. THE POTENTIAL FOR
WIND CHILLS WORTH OF AN ADVISORY DOES EXIST FOR SATURDAY
NIGHT...BUT WILL WAIT FOR GREATER CONFIDENCE THAT THE THRESHOLD
WILL BE MET BEFORE ISSUING ANYTHING.

ATTENTION THEN TURNS TO ANOTHER QUICK HITTER LOW...REMINISCENT OF
AN ALBERTA CLIPPER EXCEPT FOR THE FACT THAT IT ORIGINATES
FAR...FAR NORTH OF ALBERTA. WARM ADVECTION AND INCREASING CLOUDS
WILL KEEP LOWS FROM PLUMMETING MONDAY NIGHT...AND PUSHING HIGHS ON
TUESDAY INTO THE UPPER 20S FOR A GOOD PORTION OF THE AREA. THE
LUCKY ONES MAY SEE THE THERMOMETER REACH 30. SOME SNOW...PROBABLY
LIGHT...IS EXPECTED TUESDAY. HOWEVER...THE GUIDANCE RAISES
QUESTIONS AS TO HOW MUCH IMPACT WE MAY SEE. THE GEM IS THE MOST
BULLISH ON SNOW IN THE AREA...WHILE THE GFS ENSEMBLE MEAN IMPLIES
SEVERAL MEMBERS EITHER BEING TOO WEAK OR TOO FAR NORTH...GIVING
NORTHEAST WISCONSIN ONLY A GLANCING BLOW.

AFTER THIS LOW BLOWS BY...YOU GUESSED IT...ANOTHER HIGH PRESSURE
CENTER MOVES IN AND TEMPERATURES WILL FALL YET AGAIN. THIS HIGH
IS NOT AS STRONG IN THE GUIDANCE...AND THE PROGGED 500 PATTERN
BEGINS TO TAKE ON MORE OF AN APPEARANCE OF SPLIT FLOW WITH A LESS
PRONOUNCED EASTERN TROUGH. THIS MAY INTRODUCE A SLIGHT BIT OF HOPE
THAT THIS COLD PLUNGE WILL NOT BE QUITE AS COLD AS PREVIOUS
PLUNGES...BUT WELL BELOW NORMAL TEMPERATURES ARE EXPECTED
REGARDLESS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1052 PM CST FRI FEB 20 2015

CIGS TO MAINLY BE MVFR FOR THE REST OF TNGT THRU SAT MORNING AS A
CDFNT MOVES ACROSS WI. THERE WL STILL BE SOME LIGHT SNOW OR
FLURRIES ACROSS NE WI OVRNGT/SAT MORNING UNTIL THE FNT EXITS THE
AREA WITH VSBYS DROPPING DOWN TO 4 OR 5SM. A WIND SHIFT TO THE NW
SAT MORNING WL PREVAIL FOR THE REST OF SAT WITH CIGS GRADUALLY
IMPROVING TO LOW-END VFR CONDITIONS IN THE AFTERNOON. CANNOT RULE
OUT SOME FLURRIES REDEVELOPING IN THE AFTERNOON DUE TO STEEP LOW-
LEVEL LAPSE RATES. ONCE WE GET PAST SUNSET...DRIER AIR WL ARRIVE
AS HI PRES BEGINS TO BUILD SE FROM CANADA. SKIES ARE EXPECTED TO
GRADUALLY CLEAR SAT NGT WITH VFR CONDITIONS ANTICIPATED.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......LUCHS/JS
AVIATION.......AK
Hazardous weather outlook, Feb 20, 3:16 PM CST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST FRI FEB 20 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
316 PM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED TONIGHT AS SNOW CONTINUES
ACROSS THE AREA. ONE TO THREE INCHES OF SNOW ARE LIKELY IN MOST
PLACES...WITH TWO TO FOUR INCHES OVER DOOR COUNTY. SOME BLOWING
AND DRIFTING IS ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE IN VILAS COUNTY ON
SATURDAY IF LAKE EFFECT SNOW SHOWERS MOVE INTO THE AREA.

BITTERLY COLD TEMPERATURES AND LOW WIND CHILLS ARE EXPECTED LATE
SATURDAY NIGHT INTO MONDAY AND THEN AGAIN WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OVER AN INCH.

LMZ521-522-541>543-212130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
316 PM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/LUCHS

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.